# SDR AALA20170529002

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 49,399 hours, 20,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING DESCENT AIRCRAFT EXPERIENCED HYDRAULIC SYSTEM A PSI LOSS.  THE HYDRAULIC SYSTEM A ENGINE DRIVEN PUMP LIGHT ILLUMINATED. THE PUMP WAS SHUT OFF PER CHECKLIST.  SYSTEM A HYDRAULIC QUANTITY EVENTUALLY DROPPED TO ZERO.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  FOUND NLG RETRACT ACTUATOR HOSE RUPTURED.  REPLACED THE RUPTURED HOSE. SERVICED BOTH HYD SYSTEMS A & B TO FULL. LEAKED CHECKED HOSE AND ACTUATOR. NO LEAKS NOTED. OK FOR SERVICE IAW MM 32-33-11-400-801.  THE AIRCRAFT WAS GROUNDED.
